Drugs and diseases discussion | page #6

 
Boris
10 May 2012
21:31
I am 18 years old. For the last 2 years I suffered from acne. The last year the stains started to disappear but are still seen. What treatment can I try except peelings? I have heard about Retinolum, what can you say about it? Is it possible to bleach these spots?
Randolf
10 May 2012
21:14
My wife was made out a diagnosis of Epilepsy four years ago. She received medical treatment and now is on the 5th week of pregnancy, but she stopped accepting drugs half a year ago. Can she deliver a healthy baby?
Harold
10 May 2012
20:13
After giving up sports activities, my 16-year-old daughter gained extra weight. Is there any diet which will lead to loss of excess weight but won't do much harm to a growing organism? Or should she do any exercises to lose weight?
Nadja
08 May 2012
16:08
Recently I began to grow stout, probably, this is the affect of hormonal changes. I know that it is not necessary to limit strongly my diet in proteins and especially in dairy products. Are there any diets for women of advanced age?
Bill
08 May 2012
08:02
I am 73. The blood pressure can jump from high (up to 200 - the top) to low (up to 70 - top)during the day. What may be the cause of these jumps? Are there any medications that do not increase or decrease the pressure, but simply keep it average. Because it causes discomfort.
Viola
08 May 2012
07:52
Good morning! I am 17 years old, I am always I tormented by flatulence. And the sounds are so loud that they could be heard by those who are near me. I do not know what because I feel uncomfortable. Can you advise me please, how to deal with it. Thank you very much.
RE: Allergy to Food
Total posts: 6
Helen
07 May 2012
17:27
The illness occurs when I am nervous or when I do something physical, i.e, when the heart beats harder and when it gets hot...The whole body starts itching. The doctor said it was an allergy and prescribed Zirtek, I was taking it for one week, but no results... This allergy occurred to me three years ago, appeared only in winter, and this year is particularly harsh and hurts me every day, I even wake up at night because it becomes too hot and I start itching even in a dream... I do not know what to do.
Lisa
24 April 2012
15:00
Leonard Hi leonard. This drug is called- Parathyroid hormone (Teriparatide [Forteo]), introduced for the treatment of men and postmenopausal women with osteoporosis, with severe pains.It usually is prescribed for those, who are at high risk of fractures. It is injected.

Pages navigation

Discussion
ADS
Site indexMedicines onlineInteresting to readCommentariesAuthor
TabletsManual.com © 2012